# SDR A6WA201643644

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,271 hours, 30,088 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Not Reported
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT BRAKE RELEASE ACFT PULLED LT, REACHED 47 KTS & ABORTED TAKEOFF.
